# SDR SWAA2021070690830

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,966 hours, 24,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LAMP LENS BROKEN ; / [01] REPLACED BROKEN EMERGENCY EXIT LIGHT LENS IN AFT ENTRY PER AMM 33-51-01
